# SDR SWAA2021091546908

- Difficulty date: August 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO STA. 500+10' LBL 25 L/H SIDEPLATE. ; / [01] REMOVED CORROSION PER SRM 51-10-02. REMOVED .009 INCH MATERIAL. REMAINING MATERIAL THICKNESS IS .031 INCH AND IS OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] REMOVED SECTION OF L/H TRANSITION ANGLE BETWEEN STATIONS 480+10 AND 500A+9 PER SRM 51-40-02. FABRICATED REPAIR PART PER SRM 53-00-53-2R-5 AND TREATED AND PRIMED PER SRM 51-20-01.; [03] VERIFIED WORK ACCOMPLISHED FOR STEP 2.; [04] ATTACHED REPLACEMENT PART FABRICATED IN STEP 2 TO EXISTING TRANSITION ANGLE SECTIONS PER SRM 51-40-02. TRANSITION ANGLE TO BE WORKED AND RE-INSTALLED ON AIRCRAFT ON EO 5330-E-16461-NG.; [05] REPAIRED PER SRM 53-00-53-2R-5 TRANSITION ANGLE TO BE INSTALLED ON A/C ON EO 5330-E-16461-NG.; [06] INSPECTED AS REQUIRED; [07] PROVIDE OKAY TO INSTALL TRANSITION ANGLE.; [08] OK TO INSTALL FOR STEP 7.; [09] REMOVED CORROSION PER SRM 51-10-02. REMOVED .009 INCH MATERIAL. REMAINING MATERIAL THICKNESS IS .031 INCH AND IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED TRANSITION ANGLE ASSEMBLY FROM AIRCRAFT PER EO 5330-E-16461-NG. REMOVED SECTION OF L/H TRANSITION ANGLE BETWEEN STATIONS 480+10 AND 500A+9 PER SRM 51-40-02 TO FACILITATE REPAIR. REPAIRED TRANSITION ANGLE PER SRM 53-00-53-2R-5 AND TREATED AND PAINTED IN ACCORDANCE WITH EO 5330-E-16461-NG. REINSTALLED TRANSITION ANGLE PER SRM 51-40-02.; [10] INSPECTED AS REQUIRED.
